MAUDE Adverse Event Report: AV-TEMECULA-CT HI-TORQUE WHISPER ES GUIDE WIRE; GUIDE WIRES

AV-TEMECULA-CT HI-TORQUE WHISPER ES GUIDE WIRE; GUIDE WIRES
Catalog Number 1011835HJ
Health Effect - Clinical Code Perforation (2001)
Date of Event 10/13/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Concomitant medical devices:: guide wires: scion, pilot 200, viper 350, stents: four synergy stents (2.5x38, 3.0x38, 3.5x38, 4.0x15 mm).The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect of perforation is listed in the hi-torque guide wires instructions for use as a known patient effect of coronary stenting procedures.A conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined and there is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the whisper es (extra support) guide wire was advanced into the chronic total occlusion in the distal right coronary artery (rca).After four non-abbott stents were implanted in the rca, a localized, guide wire perforation in the distal rca was noted.A 2.8x16 mm graftmaster stent was implanted to successfully treat the perforation.No additional information was provided.

Brand Name
HI-TORQUE WHISPER ES GUIDE WIRE
Common Device Name
GUIDE WIRES
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7012136
Report Number2024168-2017-08820
Device Sequence Number13946846
Product Code DQX
UDI-Device Identifier08717648116124
UDI-Public08717648116124
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K101116
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Catalogue Number1011835HJ
Device Lot Number7073171
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2017
Initial Report FDA Received Date11/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient Weight104